# SDR SWAA2024060683594

- Difficulty date: May 7, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 26,677 hours, 12,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727h-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727H+19' TO BS787+1' LBL22 WL156<[01] REMOVED DAMAGED SECTION OF FLOOR TO SIDEWALL SUPPORT; FABRICATED; AND INSTALLED FROM BS727H+11' TO BS787+13' IAW SRM 53-00-53-2R-5 AND DWG 146A7500.;[02] VERIFIED ACTION 1. JOB COMPLETE.
